Possible side effect of synthroid (thyroxine)?

Rash. In general, it's a very safe drug. Possible side effect is a rash, caused by the dye used to make the pill color. When this happens, it's recommend to use the white pill to see if the rash goes away. The white pill contain no dyes. If the rash goes away, then it's likely the dye. Other side effects: if use too much: fast heartbeats, shaking, nervousness, diarrhea, headache, insomnia, hair loss.

Related Questions

Hi I am taking Synthroid (thyroxine) 50mcg since mar 5. Can headaches be a side effect of Synthroid (thyroxine) and will it go away as I get used to the medication?

Possibly. Headache is a common side effect for a lot of medications and is one of the possible side effect for synthroid (thyroxine). It could get better once you are used to it. If it doesn't, tell your doc. There are other options. Read more...
No. Headaches can be a side effect, it you are on much too much replacement. However, you are on a small dose (make sure it's brand name) and it hasn't even had a chance to get into your system, which takes a minimum of 4-6 weeks. After 6 weeks, your doctor can recheck your level and readjust dose if necessary. Read more...

What could be the side effect of missing two days of taking Synthroid (thyroxine)?

Missed medication. Thyroid replacement typically has a half life of several weeks. A missed dose or two would probably may not be a problem but can clearly become one if more are missed. Read more...
Low risk. Synthroid (thyroxine) has a long half-life so typically it's the weekly average we worry about rather than 1 or two pills. You should be ok as long as you restart taking the med and try not to miss too many pills in the future. Read more...

Dr priscribed 25mcg thyroxine after 14day accidently I took 88mcg two day so side effect become. Again 25mcg start but side effect present what I do?

Not related. Hi. Whatever symptoms you're attributing to taking a few extra thyroid pills (how do you get 88 mcg from multiples of 25 mcg pills? Are you cutting them?) for 2 days will do no harm, nor will it cause symptoms due to l-thyroxine's very long half-life. Therefore, what you're calling "side effects" are unrelated to taking a few extra pills. Please take your medicine ONLY how your doc prescribed it! Read more...

I stopped taking Synthroid (thyroxine) for my hypothyroidism a year ago and I have been nauseated off and on ever since, is this a side effect of not taking it?

Not a common symptom. People with hypothyroidism usually feel tired, weak, cold, constipated, slow mentation. In the process of feeling sick, nausea could be a part of the symptoms, but it would be unusual to be the predominant symptom. You need to get checked out, and get thyroid tests to see if you really need the synthroid (thyroxine). Read more...